Alert archive / Nebraska / Flash Flood Warnings in 2010

Flash Flood Warning 11, NWS North Platte, NE

June 20, 2010Chase County, Nebraska

NWS North Platte, NE issued this flash flood warning at Jun 20, 2010, 11:53 PM MDT for Chase County, Nebraska. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2010, 11:53 PM MDT (05:53 UTC)
Expired
Jun 21, 2010, 3:00 AM MDT
In force
3 hr
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Flood severity
None

County Chase County, NE

The radar

The Goodland radar (KGLD), 124 km from the middle of the area, began a volume at 05:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 12:24 AM MDTFLASH FLOOD5 Nw Wauneta, NEWATER IS RUNNING OVER OLD WAUNETA ROAD AND OTHER COUNTY ROADS NORTHWEST OF WAUNETA.
Jun 21, 12:53 AM MDTHEAVY RAIN 2.751 E Imperial, NEMEASURED 2 HOUR RAINFALL TOTAL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.9 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2010-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2252 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2010-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2252 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
809 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
1.8
Supercell composite
11.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

822 
WGUS53 KLBF 210553
FFWLBF
NEC029-210900-
/O.NEW.KLBF.FF.W.0011.100621T0553Z-100621T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1153 PM MDT SUN JUN 20 2010

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CHASE COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 300 AM MDT

* AT 1152 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. DOPPLER RADAR INDICATED 2 INCH PER HOUR RAINFALL      
  RATES. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  IMPERIAL...CHAMPION...ENDERS...ENDERS RESERVOIR STATE RECREATION
  AREA...LAMAR AND WAUNETA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 4035 10206 4066 10206 4069 10204 4069 10134
      4036 10135 4034 10199 4034 10204

$$

POWER
1 follow-up statement
221 
WGUS73 KLBF 210726
FFSLBF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
126 AM MDT MON JUN 21 2010

NEC029-210900-
/O.CON.KLBF.FF.W.0011.000000T0000Z-100621T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHASE NE-
126 AM MDT MON JUN 21 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CHASE COUNTY UNTIL 300
AM MDT...

AT 124 AM MDT...MODERATE RAIN CONTINUE OVER MOST OF CHASE COUNTY. 
ADDITIONAL RAINFALL OF HALF AN INCH TO AN INCH IS POSSIBLE AND RAPID 
RISES IN STREAMS AND LOW AREAS CAN BE EXPECTED.  

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...IMPERIAL...
CHAMPION...ENDERS...ENDERS RESERVOIR STATE RECREATION AREA...LAMAR
AND WAUNETA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4035 10206 4066 10206 4069 10204 4069 10134
      4036 10135 4034 10199 4034 10204

$$

SPRINGER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 10:04 PM MDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jun 20, 10:04 PM MDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1104 PM CDT SUN JUN 20 2010

.UPDATE...
UPDATED TO DROP TORNADO WATCH.

&&

.PREV DISCUSSION... /ISSUED 325 PM CDT SUN JUN 20 2010/

..CORRECTION FOR TYPO...

DISCUSSION...
WE ARE WATCHING SERN WY AND CNTL/SWRN NEB FOR STORM DEVELOPMENT
AND HEAVY RAIN.

REPEATED MCS DEVELOPMENT OF THE PAST 24 HOURS HAS DISRUPTED THE SFC
AIR MASS SUBSTANTIALLY. STRATUS AND HIGH PRESSURE HAS BUILT IN
STABILIZING THE SFC MOMENTARILY. THE RUC IS LIFTING THE SFC WARM
FRONT ACROSS NRN KS UNEVENTFULLY INTO NCNTL NEB BY 06Z TONIGHT.
SINCE THE MODEL DOESNT DEVELOP ANY MEANINGFUL QPF THIS SOLN IS
SUSPECT. THE 12Z GFS LIGHTS UP THE FRONT BETWEEN KGRI AND KOFK
WHILE THE 12Z NAM LIGHTS UP BETWEEN KHDE AND KGRI. THE RUC DOESNT
LIGHT UP THE FRONT ANYWHERE. BASED ON THE 19Z SFC ANALYSIS AND THE
ACTIVITY DEVELOPING ACROSS SERN WY...NCNTL NEB OR NERN NEB COULD
BE THE AREA FOR HEAVY RAIN LATER TONIGHT. THAT IS ASSUMING THE FRONT IS
ABLE TO MOVE NORTH WITHOUT LIGHTING UP ACROSS SRN NEB.

SPC DREW A GIGANTIC AREA OF SLIGHT AND MODERATE RISK...GENERALLY
CENTERED OVER NCNTL NEB. HPC HIGHLIGHTED EASTERN NEB FOR EXCESSIVE
RAINFALL TONIGHT. WHERE EVER THE FRONT LIGHTS UP FIRST WILL LIKELY
BE THE LOCATION OF THE HEAVY RAIN CENTER. KOAX AND KGID HAVE FLOOD
WATCHES OPERATING ACROSS ALL OF CNTL AND ERN NEB AND OUR FLOOD
WATCH OPERATES GENERALLY ALONG AND EAST OF HIGHWAY 83. THE FARTHER
NORTH THE SFC BASED CONVECTION DEVELOPS THE MORE LIKELY FLOODING
WILL DEVELOP ACROSS NCNTL NEB. THE WARM FRONT SHOULD LIFT SLOWLY
NORTH OVERNIGHT AS THE H850 JET INCREASES TO NEAR 50KT.
PRECIPITABLE WATER IS EXPECTED TO EXCEED 1.5 INCHES ALONG AND EAST
OF HIGHWAY 183 AND THE DEVELOPING CONVECTION WILL WAGE WAR WITH
THE NORTHWARD PROGRESS OF THE FRONT.

MEANWHILE THE CONVECTION AND ATTENDANT UPPER LEVEL DISTURBANCE
ACROSS THE CNTL ROCKIES SHOULD MOVE NORTHEAST OVERNIGHT KICKING
THE SFC FRONT SOUTH SOMEWHAT. ANOTHER DEEP WEST COAST TROF
PROMISES ADDITIONAL DISTURBANCES DAILY ACROSS THE CNTL PLAINS
THROUGH AT LEAST WEDNESDAY NIGHT. SHEAR AND CAPE WILL BE
SUFFICIENT FOR SEVERE STORM DEVELOPMENT WHICH WILL LIKELY FOCUS
ALONG THE SFC FRONT...WHERE EVER THAT ENDS UP DURING PEAK HEATING.
BASED ON THE EXPECTED AMOUNT OF CONVECTION THE FRONT WOULD LIKELY
DRIFT SOUTH INTO KS AT NIGHT IN THE WAKE OF THE CONVECTION AND
THEN FIGHT ITS WAY NORTH DURING MORNING...AFTERNOON AND EVENING.

THE OFFICIAL FCST USES BLENDED QPF AND POPS PLUS 10...33 PERCENT
GFS AND 67 PERCENT NAM. OVERALL THE NAM WAS PREFERRED AS IT FCST
COOLER TEMPS BETTER THAN THE GFS. THE NAM NOSES THE FRONT NORTH
ABOUT 100 MILES NORTH EACH DAY MONDAY AND TUESDAY. DISTURBANCES
ARE EXPECTED TO OPERATE ON THE FRONT DAILY. BY WEDNESDAY
MORNING...THE ORIGINAL WRN U.S. TROF HAS LIFTED COMPLETELY OUT
AND HIGH PRESSURE HAS BUILT INTO NEB.

THURSDAY THROUGH SUNDAY...A NEW TROF DEVELOPS OUT WEST AS A STRONG
UPPER LEVEL RIDGE CONTINUES CENTERED OVER THE SOUTHEAST U.S.
SUBTROPICAL MOISTURE WILL CONTINUE TO CIRCULATE NORTH AROUND THIS
RIDGE AND THROUGH THE CNTL AND NRN PLAINS. THE FCST CONTINUES
ISOLATED TO SCATTERED POPS MAINLY AT NIGHT AS THE ATM IS EXPECTED
TO BE STRONGLY CAPPED MOST DAYS.

AVIATION...
STRATUS IS SLOW TO ERODE TODAY ACROSS WESTERN AND SOUTHERN PORTIONS
OF THE FORECAST AREA...WITH MOSTLY VFR CONDITIONS NOTED.
ALTHOUGH...MVFR AND LOWER CIGS CONTINUE TO BE REPORTED IN AND NEAR
ANY THUNDERSTORM AS WELL AS ACROSS PORTIONS OF THE SOUTHWESTERN
PANHANDLE OF NEBRASKA WHERE FOG IS STILL REPORTED.  EXPECTED SCT
TSRA TO DEVELOP LATER TODAY AND TONIGHT AS MOISTURE REMAINS ENTRENCHED
ACROSS THE FORECAST AREA.  SEVERAL BOUNDARIES COULD SERVE AS THE
FOCAL POINT FOR DEVELOPMENT WHICH WOULD LEAD TO A COMPLEX OF STORMS
THAT COULD PRODUCE VERY LARGE HAIL...HEAVY RAIN AND STRONG WIND
GUSTS FOR BOTH KLBF AND KVTN TERMINALS.  THE MOST LIKELY TIME FRAME
FOR TSRA WILL BE SOMETIME AFTER 03Z AND LASTING THROUGH 06Z...HOWEVER
STORMS HAVE BEEN FORMING THROUGHOUT THE MORNING/DAY...SO CONFIDENCE
IS NOT HIGH ON INITIATION TIME.  AFTER THE CONVECTIVE EVENT
PASSES...THE FORMATION OF LOW STRATUS AND/OR FOG WILL BE CERTAINLY
POSSIBLE TOMORROW MORNING...CURRENT THINKING IS THAT CIGS TOMORROW
MORNING WILL REMAIN IN THE VFR FLIGHT CATEGORY.  FOR THE VALENTINE
TERMINAL...FOG MAY BE AN ISSUE...THEREFORE INCLUDED THE MENTION OF
REDUCED VSBYS TO ACCOUNT FOR THE POTENTIAL DEVELOPMENT.

HYDROLOGY...
RIVER CONCERNS DUE TO CONTINUED RELEASES FROM UPSTREAM RESERVOIRS
ALONG THE NORTH PLATTE RIVER ARE BY NOW WELL KNOWN.  FLOOD WARNINGS
CONTINUE FOR LISCO AND LEWELLEN.  OTHER POINTS SUCH AS THE NORTH
PLATTE RIVER IN NORTH PLATTE AND BRADY ARE BEING MONITORED FOR
FUTURE STATEMENTS.

THE SOUTH PLATTE RIVER IN AND NEAR ROSCOE HAS NOW
RISEN ABOVE FLOOD STAGE...THIS IS DUE TO RAPID SNOW MELT ACROSS THE
COLORADO ROCKIES COMBINED WITH HEAVY RAINFALL OVER NORTHEASTERN
COLORADO EARLIER LAST WEEK.  A FLOOD WARNING WAS ISSUED FOR THE
RIVER AS THE CREST IS NOT EXPECTED UNTIL EARLY TOMORROW AFTERNOON.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH UNTIL
7 AM CDT MONDAY FOR NEZ005>010-026>029-038.

&&

SHORT TERM/EXTENDED...MASEK
AVIATION...POWER
Hazardous weather outlook, Jun 20, 2:08 PM MDT, 9 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
308 PM CDT SUN JUN 20 2010

NEZ004>010-022>029-035>038-056>059-069>071-094-212015-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
308 PM CDT SUN JUN 20 2010 /208 PM MDT SUN JUN 20 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS LATER THIS
AFTERNOON AND TONIGHT AS A VERY MOIST AND UNSTABLE ATMOSPHERE
EXISTS OVER THE FORECAST AREA. AN EAST TO WEST FRONTAL BOUNDARY
WILL TRAVERSE NORTH ACROSS NEBRASKA SERVING AS THE FOCUS FOR
THUNDERSTORM DEVELOPMENT. THE MAIN THREAT FROM ANY STORM THAT
DEVELOPS IS EXTREMELY LARGE HAIL AND STRONG WIND GUSTS...HOWEVER
GIVEN SUFFICIENT SHEAR IN THE ATMOSPHERE...THE THREAT OF A TORNADO
IS POSSIBLE. LATER IN THE EVENT...AS A STRONG LOW LEVEL JET
DEVELOPS OVERNIGHT...THE STORMS WILL TRANSITION INTO A CONVECTIVE
COMPLEX CAPABLE OF PRODUCING TORRENTIAL RAINFALL AND STRONG
DAMAGING WINDS. GIVEN RECENT RAINFALL OVER MUCH OF THE
REGION...FLOODING OF CREEKS AND RIVERS IS CERTAINLY
POSSIBLE...ESPECIALLY IF THUNDERSTORMS TRAIN OVER THE SAME AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE FRONTAL BOUNDARY WILL REMAIN IN AND NEAR THE FORECAST AREA
THROUGH MID WEEK...ALLOWING FOR THE POTENTIAL OF MORE
THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE. ABUNDANT MOISTURE
AND INSTABILITY IS EXPECTED...THUS HEAVY RAINFALL IS LIKELY IN THE
REGION...THIS WOULD EXACERBATE THE FLOODING THREAT FURTHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

JACOBS

In the hours before

Local storm report, Jun 20, 7:16 PM MDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
816 PM CDT SUN JUN 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             BARTLETT                41.88N 98.55W
06/20/2010  E0.25 INCH       WHEELER            NE   PUBLIC

            HEAVY RAIN WAS ALSO REPORTED.

&&

SJC
Special weather statement, Jun 20, 7:45 PM MDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
845 PM CDT SUN JUN 20 2010

NEZ026-027-038-210230-
BLAINE NE-CUSTER NE-LOUP NE-
845 PM CDT SUN JUN 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR LOUP...SOUTHEASTERN BLAINE AND
NORTHERN CUSTER COUNTIES UNTIL 930 PM CDT...

AT 839 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ANSELMO...OR 18 MILES SOUTH OF BREWSTER...
MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
MILBURN AND MILBURN DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA
AROUND 855 PM CDT.
ALMERIA MEADOW STATE WILDLIFE MANAGEMENT AREA AND ALMERIA AROUND 915
PM CDT.
HIGHWAY 183 MILE MARKER 140 AND HORSESHOE BEND LAKE AROUND 930 PM
CDT.

POWER
Special weather statement, Jun 20, 8:46 PM MDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
946 PM CDT SUN JUN 20 2010

NEZ009-010-027-210330-
HOLT NE-LOUP NE-ROCK NE-
946 PM CDT SUN JUN 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HOLT...SOUTHEASTERN
ROCK AND NORTHEASTERN LOUP COUNTIES UNTIL 1030 PM CDT...

AT 944 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTH OF HORSESHOE BEND LAKE...OR 19
MILES NORTH OF TAYLOR...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
SWAN LAKE AROUND 1010 PM CDT.
AMELIA AROUND 1020 PM CDT.

POWER
Special weather statement, Jun 20, 9:42 PM MDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1042 PM CDT SUN JUN 20 2010

NEZ010-210430-
HOLT NE-
1042 PM CDT SUN JUN 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HOLT COUNTY UNTIL 1130 PM
CDT...

AT 1039 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES SOUTH OF EMMET...OR 9 MILES SOUTHWEST
OF ONEILL...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
ONEILL AROUND 1055 PM CDT.
INMAN AROUND 1100 PM CDT.

POWER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:07 PM MDTSevere Thunderstorm WarningLBFWheeler24 min
Jun 20, 10:09 PM MDTSevere Thunderstorm WarningLBFHolt21 min
Jun 20, 10:47 PM MDTSevere Thunderstorm WarningLBFFrontier, Lincoln43 min
Jun 20, 11:14 PM MDTSevere Thunderstorm WarningLBFChase46 min
Jun 20, 11:28 PM MDTSevere Thunderstorm WarningLBFHayes47 min
Jun 20, 11:56 PM MDTFlash Flood WarningLBFHayes3 hr
Jun 20, 11:58 PM MDTSevere Thunderstorm WarningLBFChase47 min
Jun 21, 12:09 AM MDTSevere Thunderstorm WarningLBFCuster51 min
Jun 21, 12:12 AM MDTSevere Thunderstorm WarningLBFHayes48 min
Jun 21, 12:43 AM MDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln47 min
Jun 21, 1:36 AM MDTFlash Flood WarningLBFFrontier, Lincoln4 hr
Jun 21, 2:38 AM MDTFlash Flood WarningLBFCuster4 hr
Jun 21, 2:52 AM MDTFlash Flood WarningLBFChase, Hayes, Lincoln4 hr
Jun 21, 7:14 AM MDTAreal Flood WarningLBFChase, Hayes18 hr
Jun 21, 7:55 AM MDTRiver Flood WarningLBFLincoln5 days

Nearby

Flash Flood Warnings in Nebraska, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.